Alert archive / Pennsylvania / Special Weather Statements in 2011

Special Weather Statement, NWS Philadelphia/Mount Holly

July 7, 2011Philadelphia County, Pennsylvania

NWS Philadelphia/Mount Holly issued this special weather statement at Jul 7, 2011, 2:27 PM EDT for Philadelphia County, Pennsylvania. It was in force for 93 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 7, 2011, 2:27 PM EDT (18:27 UTC)
Expired
Jul 7, 2011, 4:00 PM EDT
In force
93 min
Issued by
NWS Philadelphia/Mount Holly

County Philadelphia County, PA

The radar

The Philadelphia radar (KDIX), 81 km from the middle of the area, began a volume at 18:27 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 7, 2:45 PM EDTTSTM WND DMGRadnor, PATREES DOWN.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

The nearest sounding before it

Phillips Aaf/Abe, MD (KAPG), launched 12:00Z, 6.5 hours before the alert went out and 98 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Phillips Aaf/Abe, MD at 12:00Z on 2011-07-07Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 549 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Phillips Aaf/Abe, MD at 12:00Z on 2011-07-07The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -7 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
549 J/kg
Mixed-layer CIN
-133 J/kg
Mixed-layer LCL
1227 m above ground
0-6 km bulk shear
16 kt
0-1 km storm-relative helicity
-7 m²/s²
0-3 km storm-relative helicity
30 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

408 
WWUS81 KPHI 071827
SPSPHI

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
227 PM EDT THU JUL 7 2011

PAZ067-068-070-071-072000-
CHESTER PA-DELAWARE PA-MONTGOMERY PA-PHILADELPHIA PA-
227 PM EDT THU JUL 7 2011

...A STRONG THUNDERSTORM WILL AFFECT CHESTER...DELAWARE...MONTGOMERY
AND PHILADELPHIA COUNTIES...

AT 223 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 11 MILES NORTHEAST OF WEST CHESTER...MOVING EAST
AT 15 MPH. THE THUNDERSTORM WILL BE NEAR CHESTERBROOK...KING OF
PRUSSIA AROUND 245 PM...WEST CONSHOHOCKEN...BRYN MAWR AROUND 300
PM...BRYN MAWR...NARBERTH AROUND 315 PM...ROXBOROUGH...GERMANTOWN
AROUND 330 PM...PHILADELPHIA AND KENSINGTON AROUND 345 PM.

VERY HEAVY RAIN WILL FALL FROM THIS STORM...AND WILL CAUSE WATER TO
POND ON ROADS AND QUICKLY FILL ROADSIDE DITCHES AND SMALL STREAMS.

WIND GUSTS TO 40 MPH ARE POSSIBLE WITH THIS STORM.

LAT...LON 4020 7513 3996 7512 4003 7565 4021 7564

$$

FORECASTER: NIERENBERG

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this special weather statement went out at Jul 7, 2:03 PM EDT, 24 minutes earlier.

Area forecast discussion, Jul 7, 2:03 PM EDT, 24 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
203 PM EDT THU JUL 7 2011

.SYNOPSIS...
A WEAK FRONT WILL REMAIN ACROSS CENTRAL NEW JERSEY AND SOUTHEAST
PENNSYLVANIA THIS AFTERNOON AND EVENING. THIS WILL BRING A CHANCE
OF SHOWERS AND THUNDERSTORMS THROUGH FRIDAY. HIGH PRESSURE WILL
PUSH THE FRONT AWAY TO THE SOUTHEAST BY SATURDAY MORNING AND WILL
BRING FAIR BUT WARM WEATHER FOR THE WEEKEND.

&&

.NEAR TERM /THROUGH TONIGHT/...
SATELLITE IMAGES SHOW MOSTLY CLR SKIES ACROSS THE AREA AS OF THE
LATE MORNING. THE WEAK FRONT IS ACROSS NRN AND CNTRL NJ THEN
ACROSS SE PA ATTM. HIGHER DEW POINTS AND CAPE VALUES EXIST TO THE
SOUTH OF THE FRONT. THE DAYTIME HEATING WILL TRIGGER SCATTERED
SHOWERS/TSTMS ALONG THE FRONT THIS AFTERNOON WITH LOCAL DOWNPOURS
AND GUSTY WINDS NEAR THE CONVECTION. HEAVY DOWNPOURS MAY CREATE
LOCALIZED FLOODING CONCERNS...ESPECIALLY IF THEY FORM WHERE THEY
OCCURRED YESTERDAY (NRN BURLINGTON AND SRN MERCER COUNTIES).

MOST OF THE ACTIVITY WILL DIMINISH THIS EVENING WITH THE LOSS OF
DAYTIME HEATING AND PATCHY FOG WILL DEVELOP OVERNIGHT...ESPECIALLY
IN AREAS THAT RECEIVE RAIN TODAY. OVERNIGHT LOWS WILL BE VERY WARM
AND THE HUMIDITY WILL BE HIGH.

&&

.SHORT TERM /FRIDAY THROUGH SATURDAY/...
BY THURSDAY NIGHT...THE SFC FRONT/TROF WILL STILL BE MORE OR LESS
IN PLACE ALTHO IT MAY SAG SWD A BIT. ANOTHER UPPER LVL SHRTWV TROF
IS FCST TO APPROACH FROM THE OH VLY WHICH WILL BEGIN TO PROVIDE
SOME LARGE-SCALE LIFT AND POTENTIALLY OVER-RUNNING ALONG THE
FRONT. WE HAVE MAINTAINED CHC POPS INTO THE OVERNIGHT PERIOD
TONIGHT AND ACTUALLY HAVE THEM INCRG TOWARDS FRI MORN.

FOR FRIDAY...MORE WIDESPREAD SHOWER/T-STORM ACTIVITY IS EXPECTED AS
GENERAL UVV CONTS AHEAD OF THE SHRTWV...ALSO AIDED BY DVLPMT OF AN
UPPER LEVEL JET MAX OVER NEW ENGLAND. ALTHO THE FRONT COULD SAG
SWD A BIT...SOME INSTBY SHOULD CONT N OF THE FRONT...PERHAPS SMWHT
ELEVATED. INDUCED LOW PRESSURE WILL TRACK ALONG THE FRONT LATER
FRIDAY INTO FRIDAY NIGHT. THE FORECAST POPS SHOW INCRG CHCS IN THE
MORNING BECOMING LIKELY BY LATE AFTN INTO EARLY EVENING.
CONSIDERABLE CLOUD COVER WILL TEND TO HOLD FRIDAY MAX TEMPS IN THE
MID 70S TO MID 80S FOR MOST AREAS.

FRIDAY NIGHT SHOULD SEE SOME T-STORM ACTVTY LINGERING INTO THE EVE
BUT THEN SHIFT OFFSHORE OVERNIGHT AS THE UPPER TROF PASSES AND
FLOW ALOFT BECOMES NWLY. HIGH PRESSURE WILL BUILD IN FOR
SATURDAY...ALTHO THE ASSOCD AIR MASS APPEARS TO BE ONLY SLIGHTLY
COOLER AND DRIER.

&&

.LONG TERM /SATURDAY NIGHT THROUGH WEDNESDAY/...
THE NORTHERN FLOW REMAINS ACTIVE DURING THIS TIME FRAME AS
RIDGING REMAINS MOSTLY INTACT ACROSS THE SOUTHERN STATES. THIS
PATTERN REGIME WILL ALLOW SYSTEMS TO SLIDE ACROSS THE NORTHERN
TIER OF STATES WITH THEIR ASSOCIATED COLD FRONTS MOVING THROUGH
BUT THEN STALLING SOUTHWARD DUE TO THE RIDGING. THE ECMWF ENSEMBLE
MEAN HAS BEEN SHOWING GOOD CONTINUITY FOR QUITE SOME TIME. HPC
BLENDED IN THE LATEST ECMWF ENSEMBLE MEAN WITH THE PREVIOUS ONE.
WE INITIALIZED THE DATABASE WITH HPC GUIDANCE THEN MADE SOME
TWEAKS AFTER ADDITIONAL COLLABORATION WITH OUR NEIGHBORING
OFFICES.

BASED ON THE ABOVE, HIGH PRESSURE ACROSS THE AREA SATURDAY NIGHT AND
SUNDAY WILL EVENTUALLY SLIDE TO OUR EAST. THE MOISTURE AND THERMAL
ADVECTION ON THE BACKSIDE OF THIS HIGH AND AHEAD OF A COLD FRONT
SHOULD ALLOW A STALLED FRONT TO OUR SOUTH TO WORK NORTHWARD AS A
WARM FRONT MONDAY. AT THIS POINT, THERE DOES NOT LOOK LIKE MUCH OF A
TRIGGER FOR CONVECTION WITH THE WARM FRONT ITSELF. THE COLD FRONT
SETTLES ACROSS OUR AREA MONDAY NIGHT INTO TUESDAY, BUT WILL PROBABLY
TEND TO SLOW ITS SOUTHWARD MOVEMENT TUESDAY DUE TO BECOMING REMOVED
FROM THE STRONGER FLOW AND RIDGING FARTHER TO THE SOUTH. AS HIGH
PRESSURE MOVES ACROSS THE GREAT LAKES REGION TUESDAY AND WEDNESDAY,
THIS SHOULD PUSH THE FRONT SOUTH OF OUR DELMARVA ZONES. WE WILL
BRING IN SOME SLIGHT CHC POPS ACROSS OUR NORTHWEST ZONES MONDAY THEN
EXPAND THIS ALONG WITH LOW CHC POPS MONDAY NIGHT AND TUESDAY AS THE
FRONT ARRIVES. WE HELD ONTO SOME SLIGHT CHC POPS WEDNESDAY MAINLY
ACROSS PORTIONS OF OUR DELMARVA ZONES IN THE EVENT THE FRONT DOES
NOT SETTLE FAR ENOUGH SOUTH. THIS PATTERN LOOKS TO FAVOR WARM TO HOT
CONDITIONS THROUGH THE ENTIRE TIME FRAME, AND WE DID NOT MAKE ANY
SIGNIFICANT CHANGES TO THE HPC TEMPERATURE GUIDANCE.

&&

.AVIATION /18Z THURSDAY THROUGH TUESDAY/...
THE FOLLOWING DISCUSSION IS FOR KPHL, KPNE, KTTN, KABE, KRDG,
KILG, KMIV, KACY AND SURROUNDING AREAS.

TODAY...VFR SCT CU NEAR 6000 WITH BRIEF IFR CONDS IN ISO/SCT
+TSRA NW G35 KT THIS AFTN. THE 12Z SPC WRF MAKES THIS A BIG DEAL
IN SE PA/SW NJ BY 00Z. THE MASS FIELDS SUGGEST LOOKING FOR BETTER
DEVELOPMENT FURTHER NORTH. NOT SURE OF THE BEST AREA. WE HAVE CB
IN MOST OF THE TAFS THRU 22Z AND WILL UPDATE ONCE

LOCAL SEA BREEZE INFLUENCES KACY/KILG THIS AFTERNOON.

TONIGHT... VFR TO START WITH CONVECTION PROBABLY SETTLING DOWN BUT
NOT COMPLETELY CONVINCED IT CANNOT RE-FIRE DURING THE EARLY MORNING.
MVFR VSBY IN FOG/HAZE EXPECTED LATER TONIGHT.

OUTLOOK...
FRIDAY...VFR CIGS DEVELOP BY 17Z WITH CLUSTERS OF HEAVY RAIN
SHOWERS AND TSTMS...ISOLATED SEVERE TSTMS EXPECTED. WIDESPREAD
MVFR CONDS MAY DEVELOP IN THE AFTERNOON NNJ AND NE PA.

QSTRY FRONT PROBABLY JUST N OF KPHL TO START THE DAY BUT PROBABLY
MOVES SOUTHWARD DURING THE AFTERNOON.

FRIDAY NIGHT...MVFR CONDS PROBABLY SPREADING SEWD IN THE WAKE OF
THE DEPARTING COLD FRONT AND ASSTD CONVECTION DEPARTING.

THIS WEEKEND...WEAK HIGH PRESSURE BUILDING EAST FROM THE GREAT
LAKES SHOULD PROVIDE VFR CONDITIONS. THE ONLY EXCEPTION HERE
COULD BE SATURDAY EVENING...AS WIDELY SCATTERED THUNDERSTORMS
COULD AFFECT NORTHERN AREAS.

&&

.MARINE...
NO HEADLINES ATTM. LOW PROB WE WILL NEED AN SCA FRI NIGHT IN THE
ATLC WATERS OFF DEL.

CONVECTIVE GUSTS AND LIGHTING ARE THE BIG PROBLEM THIS AFTERNOON
AND AGAIN FRIDAY INTO FRIDAY EVENING.

A DRY NICE WEEKEND IS ENVISIONED AS HIGH PRESSURE SETTLES IN WITH
A DRIER AIRMASS AND LIGHT WIND.

&&

.HYDROLOGY...
TODAY...PWAT IN THE 1.3 TO 1.6 INCH RANGE WITH A SMALL CHANCE OF
ISOLATED WET MICROBURSTS THIS AFTERNOON IN THE 92-94F HEAT ALONG
THE FRONTAL BOUNDARY WAVERING NEAR A NYC-PHL-DC LINE.

SMALL CELLS INCLUDING THUNDER IN PROGRESS SRN AND ERN PA INTO NJ
AND GENERAL STM MO IS 290 AT 14 KT.

TOMORROW...MUCH MORE CONCERN FOR FF POTENTIAL WITH PWAT INCREASING
A BIT...MUCH BETTER SFC CONVERGENCE ALONG THE QUASI STATIONARY
BOUNDARY NEAR OR JUST N OF PHL WITH WEAK SFC LOW FORMING IN THE
HOT AIRMASS ON THE BOUNDARY IN NE MD OR SE PA. THERE APPEARS TO BE
MORE THAN ADEQUATE SHEAR FOR SVR TOMORROW WITH LOW LVL SHEAR AS
WELL. 1 HR GRIDDED FFG IS AROUND 1.5INCHES ALONG AND N OF
I78...ESP IN NJ AND 6 HR FFG IS ONLY AROUND 4 INCHES IN THAT SAME
REGION. A VERY ACTIVE AFTERNOON EVENING IS ENVISIONED.

&&

.CLIMATE...
HEAT WAVE CONTINUES TODAY ILG/PHL REGION AND LOW PROBABILITY IT
MAY EXTEND INTO FRIDAY PER THE ULTIMATE POSITION OF THE QUASI
STATIONARY FRONT MIDDAY FRIDAY AND THE RESULTANT TIMING OF
PERSISTENT CONVECTION PRIOR OR SUBSEQUENT TO 18Z FRIDAY.

TODAY THE MODEST HEAT WAVE IS DAY5 FOR PHL AND DAY4 FOR ILG.

SINCE MAY 6TH AT KPHL...ONLY 8 DAYS BELOW NORMAL WITHIN A PERIOD
OF 61 DAYS....IE 53 AOA NORMAL IN THESE 61.

REGARDING TOMORROW... HAVE BEEN LOOKING ALOT AT PARALLEL NAM MOS
VS THE ACTUAL NAM MET MOS. IT SEEMS OVERALL TO BE PERFORMING SLIGHTLY
BETTER THAN NAM MOS. TODAYS 12Z GFS MAVMOS HAS AN IDEA THAT TOMORROW
COULD REACH 87 AT KILG...WHILE THE 12Z/7 METMOS HAS 82 BUT THE
PARALLEL METMOS 87. THE IDEA...ITS WORTHY OF COMPROMISING AND
PROBABLY RUNNING A BIT HIGHER THAN THE METMOS GUIDANCE.

&&

.PHI WATCHES/WARNINGS/ADVISORIES...
PA...NONE.
NJ...NONE.
DE...NONE.
MD...NONE.
MARINE...NONE.

&&

SYNOPSIS...AMC
NEAR TERM...O'HARA
SHORT TERM...AMC
LONG TERM...GORSE
AVIATION...DRAG 202P
MARINE...DRAG 202P
HYDROLOGY...202P
CLIMATE...202P
Hazardous weather outlook, Jul 7, 12:29 PM EDT, 1 hour 58 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
1229 PM EDT THU JUL 7 2011

NJZ001-007>010-012>015-017>020-026-027-PAZ054-055-060>062-067>071-
081200-
SUSSEX-WARREN-MORRIS-HUNTERDON-SOMERSET-MIDDLESEX-WESTERN MONMOUTH-
EASTERN MONMOUTH-MERCER-GLOUCESTER-CAMDEN-NORTHWESTERN BURLINGTON-
OCEAN-COASTAL OCEAN-SOUTHEASTERN BURLINGTON-CARBON-MONROE-BERKS-
LEHIGH-NORTHAMPTON-CHESTER-MONTGOMERY-BUCKS-DELAWARE-PHILADELPHIA-
1229 PM EDT THU JUL 7 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL NEW JERSEY...NORTHERN
NEW JERSEY...NORTHWEST NEW JERSEY...SOUTHERN NEW JERSEY...EAST
CENTRAL PENNSYLVANIA...NORTHEAST PENNSYLVANIA AND SOUTHEAST
PENNSYLVANIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

ISOLATED STRONG THUNDERSTORMS WITH A SHORT BURST OF HEAVY
RAIN...FREQUENT LIGHTING STRIKES AND GUSTY WINDS TO 40 MPH ARE
POSSIBLE AFTER 2PM. THIS SHOULD BE PRIMARILY FROM NEAR READING TO
JUST NORTH OF PHILADELPHIA TO MCGUIRE AFB AND BELMAR NORTHWARD
THROUGH ALLENTOWN INTO THE POCONOS INTO NORTHERN NEW JERSEY.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

SCATTERED STRONG THUNDERSTORMS ARE EXPECTED FRIDAY...AND SEVERAL
COULD BE SEVERE WITH POTENTIAL FOR POOR DRAINAGE FLOODING RAINS IN
A VERY SHORT PERIOD OF TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

ANZ430-431-450>455-081200-
DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM-
COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM-
COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM-
COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM-
COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM-
COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM-
1229 PM EDT THU JUL 7 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS AND
DELAWARE BAY WATERS.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

SCATTERED STRONG THUNDERSTORMS WITH GUSTY WINDS ARE EXPECTED
FRIDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

DEZ001>004-MDZ008-012-015-019-020-NJZ016-021>025-081200-
NEW CASTLE-KENT-INLAND SUSSEX-DELAWARE BEACHES-CECIL-KENT MD-
QUEEN ANNES-TALBOT-CAROLINE-SALEM-CUMBERLAND-ATLANTIC-CAPE MAY-
ATLANTIC COASTAL CAPE MAY-COASTAL ATLANTIC-
1229 PM EDT THU JUL 7 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL DELAWARE...NORTHERN
DELAWARE...SOUTHERN DELAWARE...NORTHEAST MARYLAND AND SOUTHERN NEW
JERSEY.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

SCATTERED STRONG THUNDERSTORMS ARE EXPECTED FRIDAY...AND SEVERAL
COULD BE SEVERE WITH POTENTIAL FOR POOR DRAINAGE FLOODING RAINS IN
A VERY SHORT PERIOD OF TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

DRAG

In the hours before

Special weather statement, Jul 7, 1:27 PM EDT, 1 hour before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
127 PM EDT THU JUL 7 2011

NJZ019-020-027-071900-
NORTHWESTERN BURLINGTON NJ-OCEAN NJ-SOUTHEASTERN BURLINGTON NJ-
127 PM EDT THU JUL 7 2011

...A STRONG THUNDERSTORM WILL AFFECT BURLINGTON AND OCEAN COUNTIES...

AT 123 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 24 MILES NORTHEAST OF VINELAND...MOVING EAST AT
20 MPH. THE THUNDERSTORM WILL BE NEAR WHARTON STATE FOREST AROUND 145
PM...CHATSWORTH AROUND 215 PM...PENN STATE FOREST...OLD HALFWAY
AROUND 230 PM...WARREN GROVE AND BASS RIVER STATE FOREST AROUND 245
PM.

VERY HEAVY RAIN WILL FALL FROM THIS STORM...AND WILL CAUSE WATER TO
POND ON ROADS AND QUICKLY FILL ROADSIDE DITCHES AND SMALL STREAMS.

WIND GUSTS TO 40 MPH ARE POSSIBLE WITH THIS STORM.

LAT...LON 3987 7431 3960 7433 3966 7464 3984 7484

FORECASTER: NIERENBERG
Special weather statement, Jul 7, 2:27 PM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
227 PM EDT THU JUL 7 2011

PAZ067-068-070-071-072000-
CHESTER PA-DELAWARE PA-MONTGOMERY PA-PHILADELPHIA PA-
227 PM EDT THU JUL 7 2011

...A STRONG THUNDERSTORM WILL AFFECT CHESTER...DELAWARE...MONTGOMERY
AND PHILADELPHIA COUNTIES...

AT 223 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 11 MILES NORTHEAST OF WEST CHESTER...MOVING EAST
AT 15 MPH. THE THUNDERSTORM WILL BE NEAR CHESTERBROOK...KING OF
PRUSSIA AROUND 245 PM...WEST CONSHOHOCKEN...BRYN MAWR AROUND 300
PM...BRYN MAWR...NARBERTH AROUND 315 PM...ROXBOROUGH...GERMANTOWN
AROUND 330 PM...PHILADELPHIA AND KENSINGTON AROUND 345 PM.

VERY HEAVY RAIN WILL FALL FROM THIS STORM...AND WILL CAUSE WATER TO
POND ON ROADS AND QUICKLY FILL ROADSIDE DITCHES AND SMALL STREAMS.

WIND GUSTS TO 40 MPH ARE POSSIBLE WITH THIS STORM.

LAT...LON 4020 7513 3996 7512 4003 7565 4021 7564

FORECASTER: NIERENBERG

The office that day

Everything else NWS Philadelphia/Mount Holly issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 7, 1:27 PM EDTSpecial Weather StatementPHIBurlington93 min
Jul 7, 3:11 PM EDTSpecial Weather StatementPHIAtlantic64 min
Jul 7, 3:15 PM EDTSevere Thunderstorm WarningPHIAtlantic, Burlington, Ocean45 min
Jul 7, 3:16 PM EDTSpecial Marine WarningPHI89 min
Jul 7, 3:26 PM EDTSevere Thunderstorm WarningPHIWarren64 min
Jul 7, 3:45 PM EDTSpecial Weather StatementPHIMercer, Middlesex90 min
Jul 7, 3:46 PM EDTSpecial Weather StatementPHIBurlington89 min
Jul 7, 3:58 PM EDTSevere Thunderstorm WarningPHIAtlantic, Burlington, Ocean34 min
Jul 7, 4:17 PM EDTSevere Thunderstorm WarningPHIBurlington, Ocean88 min
Jul 7, 4:19 PM EDTSevere Thunderstorm WarningPHIMorris, Sussex, Warren46 min
Jul 7, 4:48 PM EDTSevere Thunderstorm WarningPHIMonmouth, Ocean57 min
Jul 7, 5:12 PM EDTSevere Thunderstorm WarningPHICamden, Gloucester63 min
Jul 7, 5:44 PM EDTSpecial Weather StatementPHIBurlington, Monmouth, Ocean61 min
Jul 7, 6:10 PM EDTSevere Thunderstorm WarningPHIBurlington, Camden, Gloucester40 min
Jul 7, 6:46 PM EDTSevere Thunderstorm WarningPHIHunterdon, Middlesex, Somerset74 min
Jul 7, 6:48 PM EDTSpecial Weather StatementPHICamden57 min
Jul 7, 7:32 PM EDTSpecial Weather StatementPHIAtlantic, Burlington, Cape May, Cumberland, Salem88 min
Jul 7, 7:49 PM EDTSpecial Weather StatementPHIMercer86 min
Jul 7, 3:05 PM EDTSpecial Weather StatementPHILehigh55 min
Jul 7, 3:07 PM EDTSpecial Weather StatementPHIMonroe53 min
Jul 7, 4:35 PM EDTSevere Thunderstorm WarningPHIChester55 min
Jul 7, 5:46 PM EDTSpecial Weather StatementPHICecil, Kent89 min

Nearby

Special Weather Statements in Pennsylvania, 2011Every special weather statement in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.